# SDR UIEA2019040503800

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,357 hours, 12,637 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Isolation Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R BLD ISLN VAL ADVISORY MESSAGE ON TAXI IN.( PERFORMED BITE TEST OF AIR SUPPLY CONTROL SYSTEM IAW AMM 36-23-00 AND FOUND NO FAULTS. OPS CHECKED R BLEED ISOL VALVE AND MSG CLEARED. NO FURTHER DEFECTS NOTED AT THIS TIME IAW AMM 33-11-00.  )
